# SDR F3LA2023100200181

- Difficulty date: September 26, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N702FR
- Make and model: Airbus A321-211
- Aircraft serial: 6825
- Aircraft time: 25,991 hours, 11,078 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Part serial: 262070
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE NR 5001264948-0010. AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX.  DURING EPSU BATTERIES CAPACITY TEST, EPSU 13WL BATTERY FOUND OUT OF TOLERANCE. REPLACEMENT IS REQUIRED IAW AMM 33-51-38-04 CONF 00 REV 95 CORRECTIVE ACTION: INSTALLED EPSU 13WL BATTERY IAW AMM 33-51-38-400-002-A/REV 95 PART ON:  P/N: 3214-31, S/N: 9910152, B/N: N702FR3570 MX ACTION IS ACCEPTABLE./END/
